# SDR AALA202408122116

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 37,256 hours, 15,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHK EPSU TEST, FOUND BAT/EPSU (12WL) EXT R FAULT. REMOVED/REPLACED EPSU BATTERY ABOVE R3 EMERGENCY EXIT DOOR (12WL) IAW AMM 33-51-38, OPS CHECK GOOD, TESTS OK.
